# SDR REXA2016012900120

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,437 hours, 21,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER SWITCH TURNED ON WILL NOT ILLUMINATE, ROWS 2 - 5 ON FLOOR TRACK LIGHTING.  PERFORMED ADJUSTMENT & TEST OF ROWS 2 - 5 FLOOR TRACK LIGHTING IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
